G. F. Djabbarov

Search this author in Google Scholar

Articles: 2

Functor of semiadditive functionals

D. E. Davletov, G. F. Djabbarov

↓ Abstract   |   Article (.pdf)

MFAT 14 (2008), no. 4, 314-322


In the present paper we describe semiadditive functionals and establish that the construction generated by semiadditive functionals forms a covariant functor. We show that the functor of semiadditive functionals is a normal functor acting in category of compact sets.

On local weakly separable spaces

R. B. Beshimov, G. F. Djabbarov

MFAT 11 (2005), no. 3, 217-221


All Issues